• Register
Prepare for your medical exam, USMLE, MCCEE with a FREE MCQs and clinical cases! ECG, CXR and all types of free medical MCQs with answers, good luck! Medical MCQs from students to students.
Sidebar

A 45-year-old female treated for ovarian cancer develops difficulty hearing...

145 views
asked May 28 in Otolaryngology by Rajesh Bahara

A 45-year-old female treated for ovarian cancer develops difficulty hearing. Which of the following agents most likely caused these findings?

a. Paclitaxel
b. Doxorubicin
c. Bleomycin
d. 5-FU
e. Cisplatin

 

1 Answer

0 votes
 
Best answer
The answer is e. (Hardman, pp 1269–1271.) Cisplatin causes acoustic nerve damage. Paclitaxel causes peripheral neuritis. Dose- dependent pneumonitis and fibrosis are caused by bleomycin. Doxorubicin causes cardiac toxicity, which may lead to congestive heart failure. 5-Fluorouracil causes myelosuppression, stomatitis, and oral and gastrointestinal ulcerations.
answered May 28 by Rajesh Bahara

Related questions


...